# SDR SWAA2021030853099

- Difficulty date: March 5, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 56,303 hours, 33,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT ON LEFT SERVICE DOOR INOP. / RELAMPED AFT EMERGENCY BULB ON LEFT SERVICE DOOR PER AMM 31-51-22. OPS CHECK GOOD.
